# SDR SWAA990805

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23255
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC4 CHECK, FOUND NR 6 SLAT CRACKED NEXT TO ACTUATOR CUT OUT.  REPAIRED SLAT ASSY PER SRM AND SWA RA NR 1-357-0687.
